Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 26, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The general theory of a class of linear partial $q$-difference equations
C. Raymond Adams.
Trans. Amer. Math. Soc. 26 (1924), 283-312
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501279
The summability of the triple Fourier series at points of discontinuity of the function developed
Bess M. Eversull.
Trans. Amer. Math. Soc. 26 (1924), 313-334
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501280
An unusual type of expansion problem
M. H. Stone.
Trans. Amer. Math. Soc. 26 (1924), 335-355
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501281
On the independence of principal minors of determinants
E. B. Stouffer.
Trans. Amer. Math. Soc. 26 (1924), 356-368
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501282
A necessary and sufficient condition that two surfaces be applicable
W. C. Graustein and B. O. Koopman.
Trans. Amer. Math. Soc. 26 (1924), 369-372
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501283
Extensions of relative tensors
Oswald Veblen and Tracy Yerkes Thomas.
Trans. Amer. Math. Soc. 26 (1924), 373-377
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501284
Geometries of paths for which the equations of the paths admit a quadratic first integral
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 26 (1924), 378-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501285
A general mean-value theorem
D. V. Widder.
Trans. Amer. Math. Soc. 26 (1924), 385-394
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501286